# SDR CA151006007

- Difficulty date: September 9, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Peeling
- Location: Fire Protection
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FIRE PROTECTION PAINT USED ON THE FUSELAGE BELLY AND ENGINE COWLINGS IS PEELING. INVESTIGATION UNDERWAY AS TO CAUSE OF THE PEELING.  THE MANUFACTURER IS DISPATCHING A PAINT TECHNICIAN TO CARRY OUT REPAIRS AND ASSIST IN OCCURRENCE INVESTIGATION.
